# SDR AALA20180516030

- Difficulty date: April 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON FLOOR PANEL 222CF IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-283-003, PROCEDURE 3A.
